Vitíligo inducido por medicamentos
Toggle: English / Spanish
Vitíligo inducido por medicamentos. La pérdida de melanina, el pigmento primario de la piel, ocurre debido al uso de ciertos medicamentos, como en el caso de este individuo que presenta manchas blancas en su rostro. La lesión típica es plana (macular) y despigmentada, aunque conserva su textura normal.
- Last Reviewed on 07/11/2012
- Kevin Berman, MD, PhD, Atlanta Center for Dermatologic Disease, Atlanta, GA. Review provided by VeriMed Healthcare Network. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M. Health Solutions, Ebix, Inc.
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- 2013 A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.
This page was last updated: May 7, 2013